H3 and H4 regularities of the poisson equation on polygonal domains

Takehiko Kinoshita, Yoshitaka Watanabe, Mitsuhiro T. Nakao

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Abstract

    This paper presents two equalities of H3 and H4 semi-norms for the solutions of the Poisson equation in a two-dimensional polygonal domain. These equalities enable us to obtain higher order constructive a priori error estimates for finite element approximation of the Poisson equation with validated computing.

    Original languageEnglish
    Title of host publicationMathematical Aspects of Computer and Information Sciences - 6th International Conference, MACIS 2015, Revised Selected Papers
    EditorsIlias S. Kotsireas, Siegfried M. Rump, Chee K. Yap
    PublisherSpringer Verlag
    Pages199-201
    Number of pages3
    ISBN (Print)9783319328584
    DOIs
    Publication statusPublished - 2016
    Event6th International Conference on Mathematical Aspects of Computer and Information Sciences, MACIS 2015 - Berlin, Germany
    Duration: Nov 11 2015Nov 13 2015

    Publication series

    NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
    Volume9582
    ISSN (Print)0302-9743
    ISSN (Electronic)1611-3349

    Other

    Other6th International Conference on Mathematical Aspects of Computer and Information Sciences, MACIS 2015
    CountryGermany
    CityBerlin
    Period11/11/1511/13/15

    All Science Journal Classification (ASJC) codes

    • Theoretical Computer Science
    • Computer Science(all)

    Fingerprint Dive into the research topics of 'H<sup>3</sup> and H<sup>4</sup> regularities of the poisson equation on polygonal domains'. Together they form a unique fingerprint.

    Cite this